Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note on almost disjoint families


Author: Péter Komjáth
Journal: Proc. Amer. Math. Soc. 137 (2009), 303-305
MSC (2000): Primary 03E05
DOI: https://doi.org/10.1090/S0002-9939-08-09527-0
Published electronically: July 8, 2008
MathSciNet review: 2439454
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a short proof of the existence of arbitrarily large chromatic almost disjoint systems. With the same method we solve a problem of P. Szeptycki.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 03E05

Retrieve articles in all journals with MSC (2000): 03E05


Additional Information

Péter Komjáth
Affiliation: Department of Computer Science, Eötvös University, P. O. Box 120, Budapest, 1518, Hungary
Email: kope@cs.elte.hu

DOI: https://doi.org/10.1090/S0002-9939-08-09527-0
Keywords: Almost disjoint sets
Received by editor(s): November 20, 2007
Published electronically: July 8, 2008
Additional Notes: This research was partially supported by Hungarian National Research Grant T 046991.
Communicated by: Julia Knight
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.